How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
20023641
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

Hi. I have come off cypralex for 1 week now and I am feeling

Customer Question

Hi. I have come off cypralex for 1 week now and I am feeling symtoms of imbalance and fatigue. is this common? what could I take to feel better. I have feelings of vertigo, could I use serc? the cypralex was being administered to treat migranes, is it normal that an anti depressent is prescribed for migraines?
Submitted: 7 years ago.
Category: Mental Health
Expert:  Anna replied 7 years ago.

 

 

Hi Sophia,

 

How long were you on cypralex, and at what dose?

 

anna

Customer: replied 7 years ago.

Hi Anna,

 

* months at 20 mg per day. i reduced it to 10 mg for the last 2 weeks before coming off iit

Expert:  Anna replied 7 years ago.

 

 

Hey Sophia,

 

The vertigo can be a symptom of the withdrawal of the Cypralex, but if it lasts much longer, I would see your doctor as you may have something going on in your inner ear that isn't connected to this at all.

 

Antidepressants sometimes work for migraine sufferers and prevent or reduce the pain involved if you get one. Suffering from migranes and the fear of getting one can sometimes cause depressive or anxious symptoms - it thats the case with you, your doctor may have been trying to hit 3 birds with one stone.

 

Before you start trying to treat the vertigo, I would make a quick call to your doctor and see how they want to advance with you on that. If your chemical balance is fragile, they may not want you adding anything into the mix - it's not something you'd want to take advice about from someone who hasn't examined you face-to-face.

 

I hope you feel better very soon, and have a headache-free 2010.

 

 

 

Anna

Customer: replied 7 years ago.

Hi Anna,

 

The vertigo is not too serious it is mageable. can i use the serc? you did not reply on this. How long should i anticiapte these experiences from the discontinuation of the cypralex?

Expert:  Anna replied 7 years ago.


Hi Sophia

I'm sorry it took so long for me to get back to you. You should be at the end of any discontinuation symptoms at 2 weeks. I'm not sure on the Serc. I couldn't find any literature on it and I'm not familiar with it, so I think you should call your doctor and/or read the fine print on the label to make sure.

Anna